# SDR AALA201801269014

- Difficulty date: January 24, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 27,874 hours, 10,851 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FORWARD ENTRY DOOR, THERE’S A WIRE STICKING OUT OF THE SLIDE PACK. BATTERY IN TEST LEAD REINSERTED IN POUCH OF SLIDE PACK PER ESO 60538.
